MAUDE Adverse Event Report: LUMENIS LTD LUMENIS PULSE 120H; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD LUMENIS PULSE 120H; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-0008700D
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the procedure, the device's foot switch stopped firing the fiber but continued making sound, with firing still showing on the screen.It was also noted that the device's emergency stop did not stop the firing, and the issue was resolved by shutting down the circuit breaker.There were no patient complications.
 
Additional Manufacturer Narrative
Updated block d4: unique identifier (udi) #.The device is not available for analysis; therefore, no physical analysis of the product could be performed.However, a media inspection was performed and indicated that the console display shows a 'lasing' message, while the device recording shows that lasing has stopped.Based on the information provided, the most probable cause of the reported issue cannot be established due to the lack of evidence.The investigation conclusion code selected for this complaint is cause not established, as the investigation findings do not lead to a clear conclusion about the cause of the reported event.
 
Event or Problem Description

Brand Name
LUMENIS PULSE 120H
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
yokneam industrial park
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23535713
Report Number2124215-2025-81897
Device Sequence Number13312510
Product Code GEX
UDI-Device Identifier07290109147215
UDI-Public(01)07290109147215(11)220717
Combination Product (Y/N)N
Initial Reporter CountryNL
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-0008700D
Device Catalogue NumberGA-0008700D
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2025
Supplement Date Received by Manufacturer11/12/2025
Initial Report FDA Received Date11/12/2025
Supplement Report FDA Received Date12/04/2025
Date Device Manufactured07/17/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown